# SDR SWIA201641722

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 30,236 hours, 25,328 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT, GOT A "CABIN ALT" CAUTION MESSAGE WHICH OCCURED AT FL230.  CABIN PRESSURE WAS RISING RAPIDLY.  DONNED MASKS AND "CABIN ALT" WARNING MESSAGE APPEARED.  EXECUTED EMERGENCY DESCENT, RAN QRH.  RETURNED TO FIELD.  INSULATION BLANKET WAS FOUND STUCK IN THE SECONDARY OUTFLOW VALVE.  REMOVED BLANKET AND OPS CHECKED IAW AMM. OPS CHECKED GOOD.
